MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT150
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Visual Disturbances (2140); Vitrectomy (2643); No Code Available (3191)
Date of Event 06/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluation: product testing could not be performed because the product was not returned.The complaint cannot be confirmed.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the patient had decreased vision, glare, had spider web in vision and a slightly decentered intraocular lens (iol) lens.A vitrectomy and a limbal relaxing incision (lri) were required.There were no other patient injury.The surgery was completed successfully using a non-johnson & johnson replacement lens.No additional information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-(b)(4) and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8976095
Report Number9614546-2019-00843
Device Sequence Number13530628
Product Code MFK
UDI-Device Identifier05050474605176
UDI-Public(01)05050474605176(17)220223
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2022
Device Model NumberZXT150
Device Catalogue NumberZXT150U185
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Date Report Sent to FDA01/01/2005